# SDR WX0A2025041632387

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N207NV
- Make and model: Airbus A320-214
- Aircraft serial: 5638
- Aircraft time: 30,878 hours, 15,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMER EXIT LIGHTS MODULATING / PERFORMED TSM 33-51-00-810-881-A FOUND SWITCH 4WL FAULTING REMOVED AND REPLACED SWITCH 4WL IN REF TO A320/A319 AWM 33-51-01-P0160 FAULT CONT. OP CHECK FAILED FOUND NEW SWITCH TO BE FAULTY REMOVED AND INSTALLED NEW SWITCH OPS CHECK GOOD."
